# SDR ASAA2015011010269

- Difficulty date: January 10, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,682 hours, 7,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A524031
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540, LBL 40 LOWER SURFACE FLOORBOARD DAMAGED.  ACFT GROUNDED.  R & R THE FLOORBOARD IAW SRM 51-40-02.
